# SDR REXA2015052100540

- Difficulty date: May 21, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-680-302 RT WING RT INBD FLAP VANE ACCESS PANEL 684ET HAS CHAFE MARK.  EVALUATED DAMAGE IAW SRM 57-52-01-101-001-A01 TO PANEL 684ET, FOUND TO BE OUT OF LIMITS. CHAFE DAMAGE INTO RIVETS, MUST BE AT MINIMUM 15T FROM ANY FASTENERS.  DRILLED UP NEW PANEL IAW SRM 51-42-06-001-001-A01.  PAINTED PANEL IAW SRM 51-25-16-001-001-A01.  PANEL TO BE INSTALLED AT OPER 192.
